# SDR CALA2009052700274

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 23,697 hours, 9,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0738 FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 344 AND 360 AT BL 0 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL P/N 141A540U23 REF 51-40-02.
